# SDR AWXA200400645

- Difficulty date: May 18, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A .5 INCH CRACK WAS FOUND IN STRINGER 16 LT AT BS 495D, AFT OF LT WING INSPECTION LIGHT ASSEMBLY.  MAINTENANCE CUT OUT DAMAGE IN STRINGER 16 LT AT BS 495D; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER, A FILLER AND DOUBLER; INSTALLED SPLICE REPAIR IAW B737-300 SRM 53-00-03 FIG 201.
